A Drug Interaction between Crizotinib and Warfarin in Non-Small-Cell Lung Cancer: A Case Report

Access this Article

Search this Article

Author(s)

    • Kubomura Yu
    • Section of Pharmaceutical Services, Nippon Medical School Hospital
    • Ise Yuya
    • Section of Pharmaceutical Services, Nippon Medical School Hospital
    • Wako Tetsuya
    • Section of Pharmaceutical Services, Nippon Medical School Hospital
    • Noro Rintaro
    • Department of Pulmonary Medicine and Oncology, Graduate School of Medicine, Nippon Medical School
    • Kubota Kaoru
    • Department of Pulmonary Medicine and Oncology, Graduate School of Medicine, Nippon Medical School

Abstract

<p>We report a case of increased prothrombin time-international normalized ratio (PT-INR) when crizotinib and warfarin were co-administered. A 74-year-old Japanese woman presented to the hospital with dyspnea, and was diagnosed with anaplastic lymphoma kinase (ALK)-positive non-small-cell lung cancer (NSCLC). Three years after surgical resection of the tumor, the patient started crizotinib because of the recurrence of NSCLC. She received 2 mg/day warfarin due to a medical history of cerebral infarction and chronic atrial fibrillation. Before crizotinib initiation, the patient's PT-INR was 2.60. After 7 days of daily doses of crizotinib, the patient's PT-INR increased to 3.65. This case report provides the first evidence of a drug interaction between crizotinib and warfarin.</p>

Journal

  • Journal of Nippon Medical School

    Journal of Nippon Medical School 84(6), 291-293, 2017

    The Medical Association of Nippon Medical School

Codes

  • NII Article ID (NAID)
    130006286539
  • Text Lang
    ENG
  • ISSN
    1345-4676
  • Data Source
    J-STAGE 
Page Top